MathSciNet Relay Station
MathSciNet bibliographic data
MR1205413 (93k:60205) 60J65 (31A20 60G17 60J15 60J50 60K35)
Duplantier, B.; Lawler, G. F.; Le Gall, J.-F.; Lyons, T. J. The geometry of the Brownian curve. Bull. Sci. Math. 117 (1993), no. 1, 91–106.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement